You are here

Lukácsné Porvázsnyik Bettina

Lukácsné Porvázsnyik Bettina

Name: Lukácsné Porvázsnyik Bettina
Other profiles: MTMT
Degree
  • PhD, Debreceni Egyetem (2019)

Publication list

Uploaded publications:
12
Publications in DEA:
12
OA:
6
Date range:
2011-2021
2021
  1. Fazekas, I., Barta, A., Noszály, C., Porvázsnyik, B.: A continuous-time network evolution model describing 3-interactions.
    Commun. Stat.-Theory Methods. Epub 1-20, 2021.
    Journal metrics:
    Q3 Statistics and Probability
2018
2017
  1. Fazekas, I., Perecsényi, A., Porvázsnyik, B.: Numerical analysis of a network evolution model.
    In: 8th IEEE International Conference on Cognitive Infocommunications : CogInfoCom 2017 : Proceedings : September 11-14, 2017 Debrecen, Hungary, IEEE Computer Society, Piscataway, 171-174, 2017. ISBN: 9781538612644
2016
  1. Fazekas, I., Porvázsnyik, B.: Limit theorems for the weights and the degrees in an N-interactions random graph model.
    Open Math. 14 (1), 414-424, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in an N-interactions random graph model.
    J. Math. Sci. NY. 214 (1), 69-82, 2016.
    Journal metrics:
    Q4 Applied Mathematics
    Q3 Mathematics (miscellaneous)
    Q4 Statistics and Probability
2015
  1. Fazekas, I., Porvázsnyik, B.: Some limit theorems for generalized allocation schemes.
    Miskolc Math. Notes. 16 (2), 817-832, 2015.
    Journal metrics:
    Q4 Algebra and Number Theory
    Q4 Analysis
    Q4 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
2013
  1. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in a preferential attachment random graph model.
    In: Book of Abstracts ASMDA2013 15th Applied Stochastic Models and Data Analysis International Conference / Christos H. Skiadas, ISAST: International Society for the Advancement of Science and Technology, Barcelona, Spanyolország, 79-80, 2013. ISBN: 9786188069824
  2. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in a preferential attachment random graph model.
    J. Probab. Statist. 2013 707960-[12], 2013.
    Journal metrics:
    Q4 Statistics and Probability
  3. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in a preferential attachment random graph model.
    In: The Publications of the XXVII. microCAD International Scientific Conference (CD-ROM) [elektronikus dokumentum]. Közread.: University of Miskolc, Miskolci Egyetem, Miskolc, [3], 2013. ISBN: 9789633580189
  4. Fazekas, I., Porvázsnyik, B.: Scale-Free Property in a Random Graph Model Based on N-Interactions.
    In: Abstracts of the 29-th European Meeting of Statisticians. Ed.: Márkus László, Prokaj Vilmos, Eötvös Loránd University, Budapest, 244-245, 2013.
2012
  1. Fazekas, I., Porvázsnyik, B.: A generalized allocation scheme.
    Ann. Math. Inf. 39 57-70, 2012.
    Journal metrics:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
2011
  1. Ferenczik, J., Pintér, Á., Porvázsnyik, B.: On equal values of Stirling numbers of the second kind.
    Appl. Math. Comput. 218 (3), 980-984, 2011.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Computational Mathematics
updated: 2023-06-04, 02:01

SCImago quartiles of
scientific journal articles

Number of scientific articles: 8
Q1 1 (12.5%)
Q2 1 (12.5%)
Q3 5 (62.5%)
Q4 1 (12.5%)
-
OK

SCImago subject areas and categories

Mathematics (8)
Mathematics (miscellaneous) (3)
Statistics and Probability (3)
Analysis (2)
Applied Mathematics (2)
Algebra and Number Theory (1)
Computational Mathematics (1)
Control and Optimization (1)
Discrete Mathematics and Combinatorics (1)
Numerical Analysis (1)
Computer Science (1)
Computer Science (miscellaneous) (1)

Genre chart

Year chart

Language chart

Other co-authors